# SDR DL73S040787

- Difficulty date: August 2, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 56,246 hours, 43,843 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 2 TANK FWD BOOST PUMP C/B POPPED.  FWD NR 2 TANK FWD BOOST PUMP TO MCO/PLCRD PER MEL 28-00-01B.  NOTE:  NR 2 TANK AFT BOOST PUMP ON MCO/CNTRL C08194634.  REPLACED NR 2 AFT BOOST PUMP, S/N 10131125BMANUF, P/N 258000-5.  MCO/PLCRD REMOVED.
